MAUDE Adverse Event Report: Avanos Medical Inc. AVANOS; BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, Y-Adapter, Endotracheal

Avanos Medical Inc. AVANOS; BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, Y-Adapter, Endotracheal
Model Number 196
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
AVANOS
Common Device Name
BALLARD CLOSED SUCTION SYSTEM FOR NEONATES/PEDIATRICS, Y-Adapter, Endotracheal
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S de RL de CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50940510
Report Number8030647-2026-00070
Device Sequence Number9734710
Product Code BSY
UDI-Device Identifier00609038938240
UDI-Public(01)00609038938240
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number196
Device Catalogue Number196
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown